Skip to main content

Quantized Control of Fuzzy Hidden MJSs

  • 211 Accesses

Part of the Studies in Systems, Decision and Control book series (SSDC,volume 268)

Abstract

The primary goal of this chapter is to investigate the GCC problem for nonlinear MJSs affected by quantization. Based on the HMM and the T–S fuzzy approach, we devote to designing an asynchronous controller, which can minimize the GCC performance index. Besides, the quantizer is also assumed to operate asynchronously with the plant, which is conditionally independent of the controller. The sector bound approach is used to handle quantization errors.

This is a preview of subscription content, access via your institution.

Buying options

Chapter
USD   29.95
Price excludes VAT (USA)
  • DOI: 10.1007/978-3-030-35566-1_4
  • Chapter length: 19 pages
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
eBook
USD   89.00
Price excludes VAT (USA)
  • ISBN: 978-3-030-35566-1
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
Softcover Book
USD   119.99
Price excludes VAT (USA)
Hardcover Book
USD   169.99
Price excludes VAT (USA)
Fig. 4.1
Fig. 4.2
Fig. 4.3
Fig. 4.4
Fig. 4.5
Fig. 4.6
Fig. 4.7
Fig. 4.8

References

  1. Zhu, S., Han, Q.-L., Zhang, C.: \(l_1\)-gain performance analysis and positive filter design for positive discrete-time Markov jump linear systems: a linear programming approach. Automatica 50(8), 2098–2107 (2014)

    MathSciNet  CrossRef  Google Scholar 

  2. Gonzaga, C.A.C., Costa, O.L.V.: Stochastic stabilization and induced \(l_2\)-gain for discrete-time Markov jump Lur’e systems with control saturation. Automatica 50(9), 2397–2404 (2014)

    MathSciNet  CrossRef  Google Scholar 

  3. de Oliveira, A., Costa, O.: \({H}_2\)-filtering for discrete-time hidden Markov jump systems. Int. J. Control 90(3), 599–615 (2017)

    CrossRef  Google Scholar 

  4. Graciani Rodrigues, C., Todorov, M.G., Fragoso, M.D.: \({H}_\infty \) control of continuous-time Markov jump linear systems with detector-based mode information. Int. J. Control 90(10), 2178–2196 (2017)

    MathSciNet  CrossRef  Google Scholar 

  5. do Valle Costa, O.L., Fragoso, M.D., Todorov, M.G.: A detector-based approach for the \({H}_ 2\) control of Markov jump linear systems with partial information. IEEE Trans. Autom. Control 60(5), 1219–1234 (2015)

    Google Scholar 

  6. Stadtmann, F., Costa, O.: \({H}_2\)-control of continuous-time hidden Markov jump linear systems. IEEE Trans. Autom. Control 62(8), 4031–4037 (2017)

    CrossRef  Google Scholar 

  7. Wu, Z.-G., Shi, P., Shu, Z., Su, H., Lu, R.: Passivity-based asynchronous control for Markov jump systems. IEEE Trans. Autom. Control 62(4), 2020–2025 (2017)

    MathSciNet  CrossRef  Google Scholar 

  8. Wu, Z.-G., Shi, P., Su, H., Lu, R.: Asynchronous \(l_2\)-\(l_\infty \) filtering for discrete-time stochastic Markov jump systems with randomly occurred sensor nonlinearities. Automatica 50(5), 180–186 (2014)

    MathSciNet  CrossRef  Google Scholar 

  9. Zhang, L., Zhu, Y., Shi, P., Zhao, Y.: Resilient asynchronous \({H}_\infty \) filtering for Markov jump neural networks with unideal measurements and multiplicative noises. IEEE Trans. Cybern. 45(12), 2840–2852 (2015)

    CrossRef  Google Scholar 

  10. Fu, M., Xie, L.: The sector bound approach to quantized feedback control. IEEE Trans. Autom. Control 50(11), 1698–1711 (2005)

    MathSciNet  CrossRef  Google Scholar 

  11. Tao, J., Lu, R., Su, H., Shi, P., Wu, Z.-G.: Asynchronous filtering of nonlinear Markov jump systems with randomly occurred quantization via T-S fuzzy models. IEEE Trans. Fuzzy Syst. 26(4), 1866–1877 (2018)

    Google Scholar 

  12. Wu, Z.-G., Dong, S., Su, H., Li, C.: Asynchronous dissipative control for fuzzy Markov jump systems. IEEE Trans. Cybern. 48(8), 2426–2436 (2018)

    CrossRef  Google Scholar 

  13. Gao, H., Liu, X., Lam, J.: Stability analysis and stabilization for discrete-time fuzzy systems with time-varying delay. IEEE Trans. Syst. Man Cybern. Part B (Cybern.) 39(2), 306–317 (2009)

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Shanling Dong .

Rights and permissions

Reprints and Permissions

Copyright information

© 2020 Springer Nature Switzerland AG

About this chapter

Verify currency and authenticity via CrossMark

Cite this chapter

Dong, S., Wu, ZG., Shi, P. (2020). Quantized Control of Fuzzy Hidden MJSs. In: Control and Filtering of Fuzzy Systems with Switched Parameters. Studies in Systems, Decision and Control, vol 268. Springer, Cham. https://doi.org/10.1007/978-3-030-35566-1_4

Download citation